# SDR UALA2010080902871

- Difficulty date: August 7, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,494 hours, 8,573 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 1191654
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV L ONE (BUT NOT BOTH) OF THE TWO LEFT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS MSG-2124001 LATCHD CL MODE.  MAT SHOW MAINTENANCE MSG 21-24001 LATCHD CL MODE, NEED MORE TIME FOR T-SHOOT DUE TO LONG HISTORY.  LT LOWER FCV LOCKED CLOSED PER MEL.  SWAPPED LOWER AND UPPER FCV FOR TROUBLESHOOTING, LWR FCV CYCLING OPEN AND CLOSE DURING GROUND TEST WITH STATUS MSG 'LEFT PACK'.  SUGGEST CHECKING CONNECTORS, BACKSHELLS & SHIELDED WIRING GROUNDS FOR SECURITY ON ALL SENSORS & VALVES REF WDM.  CHECKED SECURITY AND PROPER CONNECTIONS TO FLOW CONTROL VALVE.  GENERAL CONDITION OF CONNECTORS AND BACKSHELLS OK.  HOOKUP OK TO FLOW CNTL VALVE.  REPLACED LT ASCPC AND TEMP SENSOR M21103, NO HELP.  MSG 21502141 AFT GND TEST.  PER WDM THE LWR FCV CONNECTOR ON DV21513B INSULATION IS NO GOOD (LOCATED NEAR BACKSHELL AREA). REPAIRED WIRING AND GRD TEST PASSED. NO MSG AND NO EXISTING FAULT.
